Advertisement

Mathematische Annalen

, Volume 290, Issue 1, pp 277–285 | Cite as

A characterization ofA-discriminantal hypersurfaces in terms of the logarithmic Gauss map

  • M. M. Kapranov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Horn, J.: Über die Konvergenz hypergeometrischer Reihen zweier und dreier Veränderlichen. Math. Ann.34, 544–600 (1889)Google Scholar
  2. 2.
    Birkeland, R.: Une proposition générale sur les fonctions hypergéometriques de plusierus variables. C. R. Acad. Sci. Paris185, 923–925 (1927)Google Scholar
  3. 3.
    Ore, O.: Sur la forme de fonctions hypergéometriques de plusieurs variables. J. Math. Pure Appl.9, 311–327 (1930)Google Scholar
  4. 4.
    Bateman, H., Erdelyi, A. et al.: Higher transcendental functions1. New York: McGraw-Hill 1953Google Scholar
  5. 5.
    Gelfand, I.M., Graev, M.I., Zelevinsky, A.V.: Holonomic systems of equations and series of hypergeometric type. Doklady AN SSSR 1987, v.295, N1, 14–19 (in Russian). [Sov. Math. Dokl., 1988, v.37, 678–683]Google Scholar
  6. 6.
    Gelfand, I.M., Zelevinsky, A.V., Kapranov, M.M.: Hypergeometric functions and toric varieties. Funkc. Analiz i ego Pril., 1989, v.23, N2, 12–26 (in Russian)Google Scholar
  7. 7.
    Gelfand, I.M., Zelevinsky, A.V., Kapranov, M.M.:A-discriminants and Cayley-Koszul complex. Doklady AN SSSR, 1989, v.307, N 6, 1307–1310 (Russian) [Sov. Math. Dokl., 1990, v.40, N1, 239–243]Google Scholar
  8. 8.
    Gelfand, I.M., Zelevinsky, A.V., Kapranov, M.M.: Newton polytopes of principalA-determinants. —ibid.,, 1989, v.308, N1, 20–23 (Russian)Google Scholar
  9. 9.
    Gelfand, I.M., Zelevinsky, A.V., Kapranov, M.M.: On discriminants of polynomials in several variables. Funkc. Analiz i ego Pril, 1990, v.24, N1, 1–4 (in Russian)Google Scholar
  10. 10.
    Gelfand, I.M., Zelevinsky, A.V., Kapranov, M.M.: Discriminants of polynomials in several variables and triangulations of Newton polytopes. Algebra i Analiz, 1990, v.2, N3, 1–62 (in Russian)Google Scholar
  11. 11.
    Kleiman, S.L.: Enumerative theory of singularities, in: Real and complex singularities (Proc. 9-th Nordic summer school/NAVF Sympos. Math. Oslo 1976), Sijthoff & Noordhoff, 1977, 297–396Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • M. M. Kapranov
    • 1
    • 2
  1. 1.Department of MathematicsCornell UniversityIthacaUSA
  2. 2.Department of MathematicsNorthwestern UniversityEvanstonUSA

Personalised recommendations